MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2215-36
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that lead noise issue and it was suspected that the lead noise was due to set screw being damaged or loose prior to the procedure.Physician went to unscrew the atrial lead and the set screw popped out.Device was explanted and a new device was implanted because a new battery was needed as well.Atrial lead was chronic and remained in place and implanted with the new implanted device.There was no noise with the new device.Patient was stable during the procedure.No further information available.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
CURRENT ACCEL DR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7838544
Report Number2938836-2018-10311
Device Sequence Number11371173
Product Code NVZ
UDI-Device Identifier05414734502641
UDI-Public05414734502641
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2011
Device Model NumberCD2215-36
Device Lot Number3256540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer04/10/2019
08/15/2019
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date04/10/2019
08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR